MU Digital Repository
Logo

Exponential Series Method for the Solution of MHD Boundary Layer Flow over Permeable Shrinking Surface

Awati, Vishwanath B and Katagi, N N and Kumar, Mahesh M (2017) Exponential Series Method for the Solution of MHD Boundary Layer Flow over Permeable Shrinking Surface. International Journal of Pure and Applied Mathematical Sciences, 10 (1). pp. 25-34. ISSN 0972-9828

[img] PDF
2808.pdf - Published Version
Restricted to Registered users only

Download (651kB) | Request a copy

Abstract

The paper presents the semi-numerical solution of steady forced convection boundary layer flow past a permeable shrinking surface in a viscous and electrically conducting fluid. The governing partial differential equation of momentum equations are reduced into an ordinary differential equation (ODE) by using a classical similarity transformation along with appropriate boundary conditions. Both nonlinearity and infinite interval demand novel the mathematical tools for their analysis. We use fast converging Exponential series (Dirichlet series) for the solution of these nonlinear differential equations. These methods have the advantages over pure numerical methods for obtaining the derived quantities accurately for various values of the parameters involved at a stretch and also they are valid in much larger parameter domain as compared with the classical numerical schemes

Item Type: Article
Uncontrolled Keywords: Magnetohydrodyanamic (MHD); Boundary layer flow; shrinking sheet; Dirichlet series; Powell’s method
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 30 Jun 2017 05:10
Last Modified: 30 Jun 2017 05:10
URI: http://eprints.manipal.edu/id/eprint/149225

Actions (login required)

View Item View Item